# SDR GTIA020215

- Difficulty date: January 9, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RT ENGNE NOSE COWL ACCOUSTIC LINING HAS APPROX 48 FASTENERS PULLED THROUGH, RIGHT ENGINE NOSE COWL ACCOUSTIC LINING HAS BAD REPAIR AT 6 O'CLOCK POSITION.  RT ENGINE NOSE COWL ACCOUSTIC LINING HAS THREE BAD REPAIRS FROM 12-10 O'CLOCK POSITIONS.   RIGHT ENGINE NOSE COWL L/E HAS ERROSION AND PITTING.   REMOVED NR 2 ENGINE NOSE COWL TO SEND OSV, REINSTALL AFTER SERVICE.  INSTALLED SERVICEABLE NR 2 NOSE COWL.  (M)
